Busca avançada
Ano de início
Entree

Singular G2-instantons over twisted connected sums

Processo: 15/50368-0
Linha de fomento:Auxílio à Pesquisa - Regular
Vigência: 01 de março de 2016 - 31 de agosto de 2017
Área do conhecimento:Ciências Exatas e da Terra - Matemática - Geometria e Topologia
Convênio/Acordo: MIT
Pesquisador responsável:Henrique Nogueira de Sá Earp
Beneficiário:Henrique Nogueira de Sá Earp
Pesq. responsável no exterior: Thomas Walpuski
Instituição no exterior: Massachusetts Institute of Technology (MIT), Estados Unidos
Instituição-sede: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brasil
Assunto(s):Teoria de Gauge  Singularidades  Equações de Yang-Mills  Cooperação técnica  Cooperação internacional 

Resumo

We propose a collaboration between Marcos Jardim, Henrique Sá Earp, Gregoire Menet and Lazaro Díaz (Unicamp) and Tomasz Mrowka and Thomas Walpuski (MIT) to advance the understanding of gauge theory on G2-manifolds obtained as a twisted connected sum, with a focus on singularities. G2-geometry, in general, and our project, in particular, stand at the crossroads of Algebraic Geometry, Differential Geometry, Topology, Geometric Analysis and Theoretical Physics. Our main goals are: - to prove a correspondence between singular HYM connections and reflexive sheaves, following the works of Sá Earp and Bando & Siu, and understand their deformation theory. - to calculate the Donaldson-Thomas invariant conjectured by Walpuski as a transversal Lagrangian intersection, in some favourable cases, using the work of Menet. - to generalise the construction of topological associative submanifoids, by Díaz, Nordstrom and Sá Earp. (AU)

Publicações científicas
(Referências obtidas automaticamente do Web of Science e do SciELO, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores)
JACOB, ADAM; EARP, HENRIQUE SA; WALPUSKI, THOMAS. Tangent cones of Hermitian Yang-Mills connections with isolated singularities. MATHEMATICAL RESEARCH LETTERS, v. 25, n. 5, p. 1429-1445, 2018. Citações Web of Science: 0.

Por favor, reporte erros na lista de publicações científicas escrevendo para: cdi@fapesp.br.
Mapa da distribuição dos acessos desta página
Para ver o sumário de acessos desta página, clique aqui.